Perfect 2-colorings of 4-regular Circulant Graphs


Abstract views: 25 / PDF downloads: 29

Authors

  • Eduard C. Taganap Department of Mathematics and Physics, College of Science, Central Luzon State University, Science City of Mu\~noz, 3120, Philippines

Keywords:

graph colorings, perfect 2-colorings, circulant graphs, regular graphs

Abstract

In this study, we determine the perfect 2-colorings of $Ci_{2n}(1,n-1)$, a class of 4-regular circulant graphs with even order. We determine the parameter matrices that result to these perfect 2-colorings.

Downloads

Published

20-05-2024

How to Cite

Eduard C. Taganap. (2024). Perfect 2-colorings of 4-regular Circulant Graphs. International Journal of Mathematics And Its Applications, 12(2), 73–86. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1469

Issue

Section

Research Article